Mallea-Zepeda, Exequiel and Medina, Luis (2020) Optimal control problem for 3D micropolar fluid equations. Electronic Journal of Qualitative Theory of Differential Equations, 2020 (3). pp. 1-16. ISSN 1417-3875
|
Text
p8060.pdf Download (463kB) | Preview |
Official URL: https://doi.org/10.14232/ejqtde.2020.1.3
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 31 Jan 2020 19:50 |
Last Modified: | 21 Mar 2022 15:44 |
URI: | http://real.mtak.hu/id/eprint/106004 |
Actions (login required)
![]() |
Edit Item |